# SDR CA141117006

- Difficulty date: November 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 21,671 hours
- Engine: Pwa PT6A34
- Propeller: Hamstd 23D40
- System (JASC): 6122 · Propeller Governor
- Part: Transducer
- Part number: APTE548225
- Condition: Failed
- Location: Propeller Torque
- Part time: 565 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TORQUE READING STUCK AT 130 PSI.  2 MINUTES AFTER TAKEOFF, DURING CLIMB, PILOT REPORTED DOUBLE TORQUE GAUGE FAILURE.  TORQUE READING WAS STUCK AT 130 PSI.  PILOT RETURNED TO BASE AND LANDED SAFELY.  TORQUE PRESSURE TRANSDUCER, PN: APTE-548-2250-70D, WAS CHANGED BY MAINTENANCE.  TRANSDUCER HAD A TSN OF 564.8 HOURS.
